# SDR FDEA202102150358

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF R/H WING CENTER FLAP FOUND SKIN PUNCTURED, LOWER SURFACE   CENTER OF FLAP. REPAIRED DAMAGE/PUNCTURED ON LOWER SURFACE OF CENTER FLAP IAW A300 SRM 57-50-  00, FIG. 205, MAJOR REPAIR.
